Alert archive / New Mexico / Special Weather Statements in 2015

Special Weather Statement, NWS Albuquerque, NM

July 1, 2015Sandoval County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jul 1, 2015, 6:21 PM MDT for Sandoval County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 6:21 PM MDT (00:21 UTC)
Expired
Jul 1, 2015, 6:45 PM MDT
In force
24 min
Issued by
NWS Albuquerque, NM

County Sandoval County, NM

The radar

The Albuquerque radar (KABX), 106 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
3092 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WWUS85 KABQ 020021
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
621 PM MDT WED JUL 1 2015
 
NMZ504-020045-
NORTHWEST HIGHLANDS-
621 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SANDOVAL COUNTY
UNTIL 645 PM MDT...

AT 621 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF CUBA...MOVING SOUTHWEST AT 15
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE OVER HIGHWAY 550 NEAR THE CONTINENTAL DIVIDE. 

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3618 10710 3603 10698 3584 10722 3606 10741
TIME...MOT...LOC 0021Z 054DEG 12KT 3607 10712 

$$

34

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 1, 5:52 PM MDT, 29 minutes earlier.

Area forecast discussion, Jul 1, 5:52 PM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 PM MDT WED JUL 1 2015

.AVIATION...
00Z TAF CYCLE

SHOWERS AND THUNDERSTORMS WILL BE MORE ACTIVE ACROSS THE NORTHERN
HALF OF NEW MEXICO THIS EVENING AND LIKELY INTO THE EARLY MORNING
HOURS. A WEAK SURFACE FRONT BACKED INTO THE NORTHEAST PART OF THE
STATE...AND WHILE ACTIVITY HAS NOT YET BEEN VERY WIDESPREAD
THERE...CLUSTERS AND LINES OF STORMS ARE EXPECTED TO CONTINUE
SAGGING SOUTHWARD OUT OF COLORADO AND INTO MUCH OF NORTHERN NEW
MEXICO. HEFTY DOWNPOURS COULD TEMPORARILY REDUCE
CEILINGS/VISIBILITY TO THE MVFR/IFR CATEGORY...AND GUSTY DOWNBURST
WINDS WILL ALSO ACCOMPANY STORMS. THE COVERAGE AND CHANCES FOR
STORMS WILL DECREASE SOUTH OF INTERSTATE 40. AFTER A LULL IN
ACTIVITY DURING THE LATE MORNING...NEW BATCHES OF STORMS WILL
REDEVELOP OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO INTO
THURSDAY AFTERNOON.

&&

.PREV DISCUSSION...318 PM MDT WED JUL 1 2015...
.SYNOPSIS...
ANOTHER ACTIVE PERIOD OF SHOWERS AND STORMS IS ON TAP FOR THE
REMAINDER OF THIS WEEK. THE UPPER LEVEL HIGH PRESSURE CENTER WILL
FOCUS WEST OF NEW MEXICO THROUGH FRIDAY...WHILE MOISTURE BEGINS
INCREASING FROM THE EAST. STORMS WILL STEER SOUTHWARD AND PRODUCE
LOCALLY HEAVY RAINFALL...ESPECIALLY OVER THE NORTHERN MOUNTAINS
AND THE NORTHEAST PLAINS. THE UPPER HIGH CENTER WILL DRIFT EAST
OVER NEW MEXICO AND WEAKEN THROUGH THE WEEKEND. THIS WILL DECREASE
THE OVERALL COVERAGE OF STORMS AND INCREASE TEMPERATURES...HOWEVER
STORM MOTIONS WILL BE VERY SLOW WITH MORE HEAVY RAINFALL. BY NEXT
WEEK... THE UPPER HIGH WILL MOVE EASTWARD INTO TEXAS AND DELIVER A
MORE TRADITIONAL SOUTH TO NORTH MONSOON FLOW FOR CENTRAL AND
WESTERN NEW MEXICO.

&&

.DISCUSSION...
AN ELONGATED 595DM H5 PRESSURE RIDGE STRETCHES FROM THE GREAT
BASIN SE ACROSS NM INTO WEST TX. THE WATER VAPOR LOOP SHOWS A
SINUOUS MOISTURE STREAM ROUNDING THE HIGH WHILE DRY AIR IS
ENTRENCHED BENEATH THE RIDGE. AT THE SURFACE A MOIST BOUNDARY IS
OOZING SW ACROSS NE NM...WAITING TO FOCUS THE NEXT ROUND OF
SHOWERS AND STORMS. MODELS ARE IN GOOD AGREEMENT WITH THE VAST
MAJORITY OF CONVECTIVE ACTIVITY STAYING ALONG AND NORTH OF I-40
TONIGHT. STORM MOTIONS WILL BE SLOW TO THE SOUTH THRU FRIDAY WITH
THIS PATTERN RESULTING IN MORE LOCALLY HEAVY RAINFALL...ESPECIALLY
OVER THE NORTHERN HIGH TERRAIN AND THE NE PLAINS. A FLASH FLOOD
WATCH SHOULD BE CONSIDERED FOR PORTIONS OF THIS AREA BOTH THURSDAY
AND FRIDAY.

BY FOURTH OF JULY...THE HIGH CENTER WEAKENS TO 590DM WHILE DRIFTING
EAST OVER NM. ORIGINALLY SATURDAY LOOKED TO BE LESS ACTIVE...HOWEVER
THE LATEST GUIDANCE SHOWS A WELL-DEFINED 700MB TROUGH AXIS WORKING
EAST OVER THE AREA WITH ABUNDANT MOIST INSTABILITY IN PLACE OVER
CENTRAL AND WESTERN AREAS. NEARLY STATIONARY STORMS IN THIS VERY
WEAK STEERING FLOW PATTERN WILL ALSO CONTINUE THE THREAT FOR FLASH
FLOODING...BUT FARTHER EAST INTO CENTRAL NM.

CONFIDENCE ON THE COVERAGE PATTERN BEYOND SATURDAY IS LOWER AS THE
POSITION OF THE UPPER HIGH CENTER HAS BEEN INCONSISTENT FROM MODEL
GUIDANCE. THE GFS HAS BEEN HOLDING STRONG ON DRIFTING THE HIGH TO
THE EAST AND ALLOWING A MORE TRADITIONAL MONSOON FLOW PATTERN FROM
SOUTH TO NORTH OVER NM. THE LATEST RENDITION HAS THE HIGH OVERHEAD.
THE ECMWF WAS SHOWING THE HIGH BUILDING SW OF NM BUT NOW HAS IT TO
OUR EAST. EITHER WAY...SEVERAL NOTABLE BACK DOOR FRONTAL BOUNDARIES
ARE EVIDENCED AT THE SURFACE WHILE OVERALL WEAK STEERING FLOW IS IN
PLACE OVER THE STATE. AT A MINIMUM...MOISTURE RECYCLING PROCESSES
WILL KEEP STORMS GOING AROUND THE HIGH TERRAIN ALL OF NEXT WEEK.

GUYER

&&

.FIRE WEATHER...
THE SUMMERTIME MID LEVEL HIGH PRESSURE CENTER WILL SHIFT FROM
OVER THE GREAT BASIN TONIGHT THROUGH FRIDAY TO OVER THE FOUR
CORNERS SATURDAY...THEN MORE SQUARELY OVER NM SUNDAY. A BACK DOOR
COLD FRONT WILL PLUNGE INTO THE FORECAST AREA THURSDAY AND REACH
THE CONTINENTAL DIVIDE BY FRIDAY MORNING USHERING MOIST EASTERLY
AND SOUTHEASTERLY LOW LEVEL FLOW. THIS WILL PROVIDE AN UPTICK IN
SHOWER AND THUNDERSTORM COVERAGE ACROSS THE AREA THURSDAY THROUGH
FRIDAY NIGHT WITH SCATTERED TO NUMEROUS CELLS FAVORING EASTERLY
UPSLOPE FLOW LOCATIONS.

WHEN THE UPPER HIGH REACHES THE FOUR CORNERS AND NM FRIDAY THROUGH
THE WEEKEND...MODELS DEPICT A RICH MONSOON MOISTURE PLUME UNDER IT
ARCING NORTHWARD OVER WESTERN AREAS AND NORTHEASTWARD OVER NORTHERN
AREAS. THIS WILL KEEP PWATS AROUND 1 INCH AND STORMS WILL MOVE VERY
SLOWLY DUE TO THE PROXIMITY OF THE UPPER HIGH. THUS...THERE WILL BE
A CONTINUED RISK OF MINOR FLOODING IN GENERAL AND FLASH FLOODING IN
AND BELOW BURN SCARS.

AN UPPER LEVEL TROUGH WILL CROSS THE CENTRAL ROCKIES EARLY NEXT
WEEK. MODELS SUGGEST IT WILL SPLIT THE UPPER HIGH INTO LOBES FORMING
SOUTHEAST AND SOUTHWEST OF NM MONDAY THROUGH EARLY NEXT WEEK. THIS
TROUGH WILL SHIFT THE MONSOON MOISTURE PLUME EASTWARD MONDAY AND
MONDAY NIGHT GIVING CENTRAL AND EASTERN AREAS A GOOD SHOT AT WETTING
PRECIPITATION. IN THE WAKE OF THIS TROUGH A MOISTURE RICH BACK DOOR
COLD FRONT WILL DIVE THROUGH THE AREA TUESDAY AS THE MOISTURE PLUME
SETTLES OVER CENTRAL AREAS.

ALL THIS MOISTURE WILL CAUSE TEMPERATURES TO TREND DOWNWARD THURSDAY
THROUGH FRIDAY...WHEN HIGHS WILL VARY FROM NEAR NORMAL OUT WEST TO
AS MUCH AS 7 DEGREES BELOW NORMAL ACROSS PARTS OF THE EAST. NEAR
NORMAL READINGS THIS WEEKEND SHOULD GIVE WAY TO BELOW NORMAL
READINGS CENTRAL AND EAST WITH THE NEXT COLD FRONT ON TUESDAY.

VENTILATION WILL GENERALLY BE GOOD OR BETTER...EXCEPT FOR POCKETS OF
POOR VENTILATION OVER WESTERN AREAS SATURDAY...NORTH CENTRAL AREAS
SUNDAY...NORTHEAST AREAS MONDAY AND PROBABLY ALSO TUESDAY.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 1, 5:32 AM MDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MDT WED JUL 1 2015

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
532 AM MDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY THROUGH THE
OVERNIGHT. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME
HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...
ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED
LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS
MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FLASH FLOOD THREAT WILL INCREASE THURSDAY/FRIDAY DUE TO
ISOLATED TO SCATTERED STRONG STORMS. THE STORMS WILL TEND TO MOVE
SLOWLY UNDER HIGHER HUMIDITY CONDITIONS. THE MAIN FOCUS AREA WILL
BE FOUND ACROSS THE NORTHERN MOUNTAINS AND EAST SLOPES OF THE
CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS. ISOLATED SEVERE STORMS
ARE ALSO POSSIBLE THURSDAY/FRIDAY. LOCALIZED HEAVY RAIN WILL
REMAIN A THREAT INTO THE WEEKEND. A BUMP UP IN HEAVY RAIN COVERAGE
IS EXPECTED EARLY NEXT WEEK THUS CREATING ADDITIONAL HYDRO ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

50

In the hours before

Special weather statement, Jul 1, 4:11 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT WED JUL 1 2015

NMZ505-012245-
WEST CENTRAL PLATEAU-
411 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCKINLEY COUNTY
UNTIL 445 PM MDT...

AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF BLACK ROCK...OR 12 MILES
NORTHEAST OF ZUNI PUEBLO...MOVING WEST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ZUNI PUEBLO...BLACK ROCK...PESCADO AND CHI CHIL TAH.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3525 10896 3525 10858 3523 10859 3520 10857
      3520 10858 3517 10859 3516 10857 3508 10855
      3508 10857 3506 10857 3507 10859 3506 10860
      3498 10891
TIME...MOT...LOC 2211Z 081DEG 16KT 3516 10866

34
Special weather statement, Jul 1, 5:23 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT WED JUL 1 2015

NMZ505-506-020000-
WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
523 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CIBOLA AND
SOUTHWESTERN MCKINLEY COUNTIES UNTIL 600 PM MDT...

AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF FENCE LAKE...OR 21 MILES
SOUTHEAST OF ZUNI PUEBLO...MOVING WEST AT 10 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PINE HILL.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

&&

LAT...LON 3502 10838 3471 10864 3480 10894 3509 10871
TIME...MOT...LOC 2323Z 092DEG 10KT 3482 10863

34
Special weather statement, Jul 1, 5:51 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 PM MDT WED JUL 1 2015

NMZ504-511-020015-
NORTHWEST HIGHLANDS-JEMEZ MOUNTAINS-
551 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SANDOVAL COUNTY
UNTIL 615 PM MDT...

AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF CUBA...MOVING SOUTHWEST AT 5
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
SANDOVAL COUNTY...INCLUDING FOREST SERVICE ROADS 20...78 AND 534.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3600 10690 3592 10683 3577 10692 3593 10709
TIME...MOT...LOC 2350Z 048DEG 6KT 3591 10691

34
Special weather statement, Jul 1, 6:04 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
604 PM MDT WED JUL 1 2015

NMZ505-020030-
WEST CENTRAL PLATEAU-
604 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CIBOLA COUNTY UNTIL
630 PM MDT...

AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF FENCE LAKE...OR 19 MILES
SOUTH OF ZUNI PUEBLO...MOVING WEST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CIBOLA
COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3484 10905 3497 10902 3486 10866 3468 10865
      3470 10905
TIME...MOT...LOC 0003Z 099DEG 17KT 3480 10877

34
Special weather statement, Jul 1, 6:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
621 PM MDT WED JUL 1 2015

NMZ504-020045-
NORTHWEST HIGHLANDS-
621 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SANDOVAL COUNTY
UNTIL 645 PM MDT...

AT 621 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF CUBA...MOVING SOUTHWEST AT 15
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE OVER HIGHWAY 550 NEAR THE CONTINENTAL DIVIDE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3618 10710 3603 10698 3584 10722 3606 10741
TIME...MOT...LOC 0021Z 054DEG 12KT 3607 10712

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:04 PM MDTSpecial Weather StatementABQ26 min
Jul 1, 6:10 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval110 min
Jul 1, 6:41 PM MDTSpecial Weather StatementABQRio Arriba34 min
Jul 1, 7:22 PM MDTSpecial Weather StatementABQBernalillo23 min
Jul 1, 7:47 PM MDTAreal Flood AdvisoryABQSandoval88 min
Jul 1, 7:50 PM MDTSpecial Weather StatementABQMcKinley25 min
Jul 1, 7:52 PM MDTSpecial Weather StatementABQ23 min
Jul 1, 8:28 PM MDTSpecial Weather StatementABQCatron47 min
Jul 1, 8:36 PM MDTAreal Flood AdvisoryABQMcKinley114 min
Jul 1, 8:44 PM MDTSpecial Weather StatementABQColfax61 min
Jul 1, 9:22 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 1, 9:28 PM MDTSpecial Weather StatementABQUnion32 min
Jul 1, 10:44 PM MDTSpecial Weather StatementABQUnion31 min
Jul 2, 10:43 AM MDTFlash Flood WatchABQ13 hr
Jul 2, 12:55 PM MDTSpecial Weather StatementABQMora35 min
Jul 2, 1:05 PM MDTAreal Flood AdvisoryABQMora, San Miguel115 min
Jul 2, 1:09 PM MDTSpecial Weather StatementABQMora51 min
Jul 2, 1:17 PM MDTFlash Flood WarningABQMora, San Miguel3 hr
Jul 2, 1:43 PM MDTAreal Flood AdvisoryABQMora, Taos2 hr
Jul 2, 1:54 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe2 hr
Jul 2, 1:57 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 2, 2:00 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance2 hr
Jul 2, 2:03 PM MDTAreal Flood AdvisoryABQSocorro117 min
Jul 2, 2:12 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 2, 2:20 PM MDTAreal Flood AdvisoryABQCibola115 min
Jul 2, 2:22 PM MDTSpecial Weather StatementABQTorrance23 min
Jul 2, 2:47 PM MDTFlash Flood WarningABQBernalillo, Torrance118 min
Jul 2, 2:59 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jul 2, 3:03 PM MDTAreal Flood AdvisoryABQBernalillo117 min
Jul 2, 3:07 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro113 min
Jul 2, 3:20 PM MDTFlash Flood WarningABQRio Arriba, Sandoval115 min
Jul 2, 3:27 PM MDTAreal Flood AdvisoryABQLos Alamos, Santa Fe2 hr
Jul 2, 3:32 PM MDTFlash Flood WarningABQLos Alamos, Santa Fe118 min
Jul 2, 3:35 PM MDTAreal Flood AdvisoryABQColfax, Taos115 min
Jul 2, 3:43 PM MDTFlash Flood WarningABQBernalillo2 hr
Jul 2, 3:48 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval117 min
Jul 2, 4:37 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Roosevelt113 min
Jul 2, 4:44 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jul 2, 4:47 PM MDTAreal Flood AdvisoryABQRio Arriba118 min
Jul 2, 4:56 PM MDTAreal Flood AdvisoryABQCatron, Cibola2 hr
Jul 2, 4:56 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 2, 5:19 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos116 min
Jul 2, 5:24 PM MDTAreal Flood AdvisoryABQColfax, Taos111 min
Jul 2, 5:30 PM MDTAreal Flood AdvisoryABQChaves2 hr

Nearby

Special Weather Statements in New Mexico, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.